Too Much Vitamin C May Cause Digestive Symptoms
The most common side effect of high vitamin C intake is digestive distress. In general, these side effects do not occur from eating foods that contain vitamin C, but rather from taking the vitamin in supplement form.
You’re most likely to experience digestive symptoms if you consume more than 2,000 mg at once. Thus, a tolerable upper limit (TUL) of 2,000 mg per day has been established. The most common digestive symptoms of excessive vitamin C intake are diarrhea and nausea.
Excessive intake has also been reported to lead to acid reflux, although this is not supported by evidence.
If you’re experiencing digestive problems as a result of taking too much vitamin C, simply cut back your supplement dose, or avoid vitamin C supplements altogether.
Ingesting more than 2,000 mg of vitamin C per day may lead to gastrointestinal upset, including symptoms like diarrhea and nausea.https://healthyfoodmaster.com/much-vitamin-c-may-cause-digestive-symptoms/https://i0.wp.com/healthyfoodmaster.com/wp-content/uploads/2017/11/vitamin-c.jpg?fit=900%2C770&ssl=1https://i2.wp.com/healthyfoodmaster.com/wp-content/uploads/2017/11/vitamin-c.jpg?resize=150%2C150&ssl=1General Healthdigestion,digestive system,vitamin C